# SDR IXXA05SMN313S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Ws 63.75
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT WING - INBOARD L/E LWR PART HAS NON STANDARD REPAIR, XFS 63.750.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06006 DATED 01-05-06, SEMAN DWG ED-4133 DATED 02-06-06, ED SEMAN 2005 1470 DATED 01-05-06.  REMOVED EXISTING NON STANDARD REPAIR IAW DC8 SRM 51-1-21.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) IAW SEMAN DWG ED-4133.  CLEANED, TREATED; PRIMED AREA & REPAIR DOUBLER IAW DC8 SRM 51-1-8B, APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11, INSTALLED REPAIR DOUBLER IAW SEMAN DWG  ED-4133, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
